# SDR SWIA202266740

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 43,966 hours, 37,665 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT CAUTION AT 14000FT FOLLOWED BY CABIN ALT WARNING.  OBSERVED EICAS CABIN ALT 10000FT.  MASKS DEPLOYED. EXECUTED EMERGENCY DESCENT.  PRESSURE RETURNED TO NORMAL BELOW 10000FT.  LT PACK MELD.  RT PACK THE ONE FAILED.  (FLIGHT 5030) TROUBLESHOT LOSS OF PRESSURE.  PRESSURIZED AIRCRAFT & INSPECTED FOR LEAKS OR DEFECTS.  FOUND ALL INDICATIONS NORMAL.  REVIEWED MDC FOR PRESSURE FAULTS, NO DEFECTS.  PRESSURES IN RT PACK ERRATIC & NOT NORMAL.  R & R RT PRSOV, PERFORMED AN OPS CHECK & PRESSURE CHECK, NO DEFECTS NOTED. STOWED MASKS, REFERENCE AML 1027854,  REFERENCE AML 1027855,  REFERENCE AML 1027858,  REFERENCE AML 1027859 FOR DISPOSITION OF USED O2 GENERATORS.   REFERENCE THE CRJ 200 AMM 21-31-00 AND 21-51-43.
